# SDR USAASB96214

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274US
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- Engine: Pwa JT8D17A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436024
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A, E

## Discrepancy

EVV - FL 777 - FLIGHT WAS CRUISING AT FL 310 WHEN THE NR 2 ENGINE CAME BACK TO 50 PERCENT POWER OR 2,000 LBS FUEL FLOW.  CREW TURNED ON ENGINE HEAT WITH NO EFFECTS ON ENGINE.  CREW TURNED ON FUEL HEAT, NR 2 ENGINE WENT PAST NORMAL N1 AND N2 INDICATIONS.  CREW HAD NO CONTROL OF THE ENGINE AND SHUT DOWN THE NR 2 ENGINE.  CAPTAIN DECLARED AN EMERGENCY AND DIVERTED TO EVV.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  TOTAL SINGLE ENGINE TIME WAS 10 MINUTES.  MAINTENANCE REPLACED THE NR 2 ENGINE FUEL CONTROL UNIT AND FUEL PUMP.  LEAK CHECK AND ENGINE TRIM RUN GOOD.  (M)
